# SDR CHQA200800184

- Difficulty date: September 21, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Engine: Allsn AE3007A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4252070
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 5286, STL TO RDU.  WHILE CLIMBING THROUGH FL240 THE FLIGHT CREW RECEIVED A E2 LOW OIL PRESSURE EICAS MSG.  WHEN THE ENGINE PAGE WAS BROUGHT UP ON THE DISPLAY E2 SHOWED 4 QUARTS OF OIL.  THE CREW FOLLOWED THE QRH AND PULLED POWER BACK TO 88% WITH NO CHANGE IN OIL PRESSURE.  THE THROTTLE WAS THEN PULLED BACK TO IDLE STILL WITH NO CHANGE IN OIL PRESSURE. THE ENGINE WAS THEN SHUT DOWN AND THE FLIGHT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MX INSPECTED E2 AND FOUND THE CARBON SEAL FOR GENERATOR NR 2 LEAKING OIL.  THE SEAL WAS REPLACED AND THE ENGINE SERVICED WITH OIL AND WAS RUN WITH NO FURTHER LEAKS OR DEFECTS NOTED.
